# SDR F3LA2024050800063

- Difficulty date: May 1, 2024
- Submitted: May 8, 2024
- Operation: Air carrier
- Aircraft: N343FR
- Make and model: Airbus A320-251N
- Aircraft serial: 08580
- Aircraft time: 17,210 hours, 7,698 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D5347112420300
- Condition: Cracked
- Location: Frms 69-70
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED AND IS IN CHECK FOR SCHEDULED MX. DURING INSPECTION FOUND R/H SHEAR PLATE FR69-70 CRACKED. REQUIRES REPLACEMENT AS PER SRM 51-472-11-911-001 REV. 40.  REPLACED RT SHEAR PLATE FR69-70 AS PER SRM 51-72-11-911-001 REV. 40 MX ACTION IS ACCEPTABLE.
